MathSciNet Relay Station
MathSciNet bibliographic data
MR1465640 (98i:15026) 15A52 (46L50 60F10)
Ben Arous, G.; Guionnet, A. Large deviations for Wigner's law and Voiculescu's non-commutative entropy. Probab. Theory Related Fields 108 (1997), no. 4, 517–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement